# SDR SWAA2015021036494

- Difficulty date: January 23, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 32,270 hours, 24,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6549586
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIXED TE PANEL TRANSVERSE WEB, SEAL SUPPORT ANGLE CRACKED.  R & R WEB IAW SRM.
